TITLE

Infinitely many solutions for an elliptic problem involving critical Sobolev growth and Hardy potential

AUTHOR(S)
Daomin Cao; Shusen Yan
PUB. DATE
July 2010
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2010, Vol. 38 Issue 3/4, p471
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we will prove the existence of infinitely many solutions for the following elliptic problem with critical Sobolev growth and a Hardy potential: under the assumptions that N ≥ 7, $${\mu\in \left[0,\frac{(N-2)^2}4-4\right)}$$ and a > 0, where $${2^{\ast}=\frac{2N}{N-2}}$$ , and Ω is an open bounded domain in $${\mathbb{R}^N}$$ which contains the origin. To achieve this goal, we consider the following perturbed problem of (*), which is of subcritical growth,where $${\varepsilon_{n} > 0}$$ is small and $${\varepsilon_n \to 0}$$ as n → + ∞. By the critical point theory for the even functionals, for each fixed $${\varepsilon_{n} > 0}$$ small, (**) n has a sequence of solutions $${u_{k,\varepsilon_{n}} \in H^{1}_{0}(\Omega)}$$ . We obtain the existence of infinitely many solutions for (*) by showing that as n → ∞, $${u_{k,\varepsilon_{n}}}$$ converges strongly in $${H^{1}_{0}(\Omega)}$$ to u k, which must be a solution of (*). Such a convergence is obtained by applying a local Pohozaev identity to exclude the possibility of the concentration of $${\{u_{k,\varepsilon_n}\}}$$.
ACCESSION #
50354931

 

Related Articles

  • ON THE EXISTENCE OF WEAK SOLUTIONS FOR p, q-LAPLACIAN SYSTEMS WITH WEIGHTS. MIYAGAKI, OLIMPIO H.; RODRIGUES, RODRIGO S. // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    This paper studies degenerate quasilinear elliptic systems involving p, q-superlinear and critical nonlinearities with singularities. Existence results are obtained by using properties of the best Hardy-Sobolev constant together with an approach developed by Brezis and Nirenberg.

  • On some nonlinear elliptic PDEs with Sobolev-Hardy critical exponents and a Li-Lin open problem. Cerami, G.; Zhong, X.; Zou, W. // Calculus of Variations & Partial Differential Equations;Oct2015, Vol. 54 Issue 2, p1793 

    Let $$\Omega $$ be a $$C^1$$ open bounded domain in $$\mathbb {R}^N, \, N\ge 3,$$ with $$0\in \bar{\Omega }.$$ We consider the following problem involving Hardy-Sobolev critical exponents: where $$0\le s_1<2, 0\le s_2< 2, 2^*(s_2):=\frac{2(N-s_2)}{N-2}, 0\ne \lambda \in \mathbb {R}, 1\le p\le...

  • Conditions on determining functionals for subsets of Sobolev space. Semenova, T. Yu. // Mathematical Notes;Dec2009, Vol. 86 Issue 5/6, p831 

    We study conditions for the set of determining functionals and apply the obtained results to studying the uniqueness of the solution of the Dirichlet problem for elliptic equations of second order.

  • EXISTENCE OF SOLUTIONS FOR QUASILINEAR ELLIPTIC SYSTEMS INVOLVING CRITICAL EXPONENTS AND HARDY TERMS. DENGFENG LÜ // Electronic Journal of Differential Equations;2013, Vol. 2013, p1 

    Using variational methods, including the Ljusternik-Schnirelmann theory, we prove the existence of solutions for quasilinear elliptic systems with critical Sobolev exponents and Hardy terms.

  • Nonconforming h-p spectral element methods for elliptic problems. Dutt, P. K.; Kumar, N. Kishore; Upadhyay, C. S. // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Feb2007, Vol. 117 Issue 1, p109 

    In this paper we show that we can use a modified version of the h-p spectral element method proposed in [6,7,13,14] to solve elliptic problems with general boundary conditions to exponential accuracy on polygonal domains using nonconforming spectral element functions. A geometrical mesh is used...

  • THE ESTIMATE OF THE MULTI-SCALE HOMOGENIZATION METHOD FOR GREEN'S FUNCTION ON SOBOLEV SPACE W1,q(Ω). Wen-ming He; Jun-zhi Cui; Xingbin Pan // Communications on Pure & Applied Analysis;Mar2012, Vol. 11 Issue 2, p501 

    In this paper, for the second order elliptic problems with small periodic coefficients of the form Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. we shall discuss the multi-scale homogenization theory for Green's function G Due to image rights...

  • L∞-Solutions for Some Nonlinear Degenerate Elliptic Equations. Cavalheiro, Albo Carlos // International Journal of Differential Equations;2011, p1 

    We are interested in the existence of solutions for Dirichlet problem associated to the degenerate quasilinear elliptic equations -Σj=1n Dj [ω2(x)­Aj (x, u,∇u)]+ ω1(x)­g(x, u(x)­+H(x, u,∇u) ω2(x) = f(x), on Ω in the setting of the weighted Sobolev spaces...

  • Solvability of boundary value problems for quasielliptic systems in weighted Sobolev spaces. Bondar', L. // Journal of Mathematical Sciences;Oct2012, Vol. 186 Issue 3, p364 

    Boundary value problems for quasielliptic systems subject to the Lopatinskii condition are considered in a half-space. We establish the unique solvability in weighted Sobolev spaces. We obtain sufficient solvability conditions and show that these conditions are also necessary. Bibliography: 10...

  • QUASILINEAR SYSTEMS INVOLVING MULTIPLE CRITICAL EXPONENTS AND POTENTIALS. DONGSHENG KANG // Communications on Pure & Applied Analysis;Mar2013, Vol. 12 Issue 2, p695 

    In this paper, a quasilinear system of elliptic equations is investigated, which involves multiple critical Hardy-Sobolev exponents and Hardy-type terms. By variational methods and analytic technics, the existence of nontrivial solutions to the system is established.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics